# SDR AALA200802616A

- Difficulty date: November 30, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 55,249 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT IDENTIFER AT LEFT NUMBER FOUR DOOR DAMAGED.  REPLACED PLACARD FOR LIGHT AT LEFT NUMBER FOUR DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
